Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffer from diabetic retinopathy. Have type 1 diabetes. Itchy eyes with swelling after laser surgery

Hi I am type 1 diabetic and I also have diabetic retinopathy which I have ongoing treatment for,I had laser surgery 2 weeks ago as I had a small bleed,everything was healing fine but about 5 days ago my eye became very itchy and was slightly gunky which I'm still getting but my eye feels and looks swollen and feels weird
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response
wat is your age. anyhow d. retinopathy is a complication due to inadequate management of diabetes . getting a vitreous haemorrhage and laser tt all this show u r not under good control of your diabetes . so go to that ophthalmologist for a follow up and try to control your DM so tat you dont get another bleed. this swollen eyes can be due to the procedure and it wil be ok but have a review with that doc
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor